# SDR SWIA202054098

- Difficulty date: October 22, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N786SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10286
- Aircraft time: 30,635 hours, 18,830 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 BEAM TO FLOOR BEAM ATTACH BRACKET AT BL 12.0 LT HAS EVIDENCE OF CRACK IN RADIUS AT UPPER END.  C-CHECK RO 11/16/2020.  FS 280 BEAM TO FLOOR BEAM ATTACH BRACKET AT BL 12.0 LT REPLACED WITH NEW, REF CRJ 700 SRM.  COMPLIED WITH TASK CARD.
